I have been on Lexapro for 15 days now. Initially began @ 10mg then increased to 20mg for one day (massive migraine) back to 10mgs. I noticed on day 12 my insomnia returned and has escalated to panic attacks while sleeping. Has anyone had this happen to them on Lexapro? If so, did you wait it out, change meds, decrease dose... please share your experience. Three days and 10 hours of sleep.
Lexapro, Day 15 Insomnia!?
Question posted by Blessed716 on 18 Feb 2017
Last updated on 23 February 2017
Due to the side effects of Lexapro I was unable to continue taking it after 2 months. It is hard to continue a med when it makes things worst.
You can either try to ride it out for another couple of weeks, or talk to your doctor about your side effects and or other options. Maybe something to help you sleep until you know if the Lexapro is going to work?
Hope you feel better soon.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.